cityxpretty (cityxpretty) wrote in vaginapagina,
cityxpretty
cityxpretty
vaginapagina

Problems with continuous birth control and endometriosis

I was diagnosed with endometriosis about two years ago after having a laparoscopy. I was put on Yaz soon after, and I took it continuously. I assume that was why I had spotting almost all of the time, and still felt pelvic pain frequently. The pain was different from what I felt before having surgery, so I don't think it was due to endometriosis, but was my body's reaction to the pills. I switched to Seasonique this July, after about a year and a half of being on Yaz. The first three months of taking Seasonique were fantastic. I had NO spotting at all, and very little pain. When I got my period in October, it was pretty much hassle free. The pain wasn't too bad, the flow was probably about "normal," and I didn't get too moody. I did breakout, but that's not unusual for me. However, since then, I've had pretty consistent breakouts that have gotten worse the past 3 weeks (I believe it is all hormonal because the acne is mainly on my chin or around my mouth). Then, about a week ago, I started having break through bleeding, and I began to feel crampy a couple of days ago. I still have two whole weeks left in my pack until I get to the placebo pills, but I feel like I have already been PMSing for the last month or so.

I'm a little confused because I felt great the first few months of taking Seasonique, but now I feel like I used to when I was taking Yaz. I'm thinking that my body just can't handle a three-month cycle, and is telling me I need to have my period. I don't want to go back to having a monthly period because having my period less often has been really helpful in treating my endometriosis. I'm wondering if there's anything I could do to balance out my hormones, or calm my skin down, at least temporarily until I can speak with a doctor. I'm also curious what a doctor could do for this problem, just so I can I research some things and be prepared before going in. 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments